Translator Disclaimer
2019 Laplace Transform, Gronwall Inequality and Delay Differential Equations for General Conformable Fractional Derivative
Michal Pospíšil
Commun. Math. Anal. 22(1): 14-33 (2019).

Abstract

In the present paper, the general conformable fractional derivative (GCFD) is considered and a corresponding Laplace transform is defined. Gronwall inequality is proved to show the exponential boundedness of a solution and using the Laplace transform the solution is found for certain classes of delay differential equations with GCFD.

Citation

Download Citation

Michal Pospíšil. "Laplace Transform, Gronwall Inequality and Delay Differential Equations for General Conformable Fractional Derivative." Commun. Math. Anal. 22 (1) 14 - 33, 2019.

Information

Published: 2019
First available in Project Euclid: 20 August 2019

zbMATH: 07161353
MathSciNet: MR3992899

Subjects:
Primary: 26A33 , 34A08 , 34A40 , 44A10

Keywords: conformable convolution theorem , conformable final-value theorem , conformable initial-value theorem , general conformable fractional derivative , Laplace transform , multiple delays

Rights: Copyright © 2019 Mathematical Research Publishers

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 1 • 2019
Back to Top